# SDR SWAA2023121113981

- Difficulty date: October 24, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Inlet
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/H ENGINE UPPER BARREL SKIN AT 11:45 POSITION; 2' FROM L/E. (MARKED)<[01] COMPLETED LAST STEP; ALL STEPS ARE COMPLETE. REPAIRED #1 ENGINE INLET COWL UPPER BARREL SKIN AT 12:00 PER SRM 54-10-01-1A-1;[02] VERIFIED COMPLETE STEP 6; MEASUREMENTS TABLE OK; CARD COMPLETE.
